American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A15) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] A. Ya. Olenko. Tauberian theorem for fields with an $OR$ spectrum. II. Theor. Probability and Math. Statist. 74 (2007) 93-111. MR 2336781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. Ya. Olenko. Tauberian theorems for random fields with an $OR$ spectrum. I. Theor. Probability and Math. Statist. 73 (2006) 135-149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1